MAUDE Adverse Event Report: CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

CAREFUSION SD ALARIS SYSTEM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8220
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.A device history record review is performed on each device reported in a mdr reportable event along with other methods of investigation as coded in this mdr report.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.Device was not returned to manufacturing facility.
 
Event or Problem Description
It was reported that the device had error 471.6211.The information on patient involvement is unknown.

Brand Name
ALARIS SYSTEM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd
san diego, CA 92121-4386
8586172000
MDR Report Key15127468
Report Number2016493-2022-167556
Device Sequence Number20484120
Product Code DQA
UDI-Device Identifier10885403822018
UDI-Public(01)10885403822018
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K010966
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8220
Device Catalogue Number8220 ALARIS SPO2 MODULE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown